Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Suffering from migraine and blurry vision. How to stop this?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 502 Questions
Hello. I suffer from migraines and was wondering is there any way to stop the migraine XXXXXXX after it has begun leading up to the migraine headache. i can not see and my vision is blurry and zig zagged for about an hour. thanks
Posted Fri, 27 Apr 2012 in Headache and Migraines
Answered by Dr. Shiva Kumar R 2 hours later

Thanks for the query.

Regarding the migraine aura's and prevention, you have couple of options to prevent the progression of XXXXXXX to headache. You can try two kinds of medicines. One is simple pain killers like a combination of paracetamol and aspirin at the time of onset of auras. You can also use medications like triptans (sumatriptan, rizatriptan) if you don't respond to above combination.

In addition you need to be on prophylactic medications for prevention of migraine attacks. Commonly used medicines are propranolol, topiramate and flunarizine. These medicines are to be used under supervision for a period of 3-6 months.

I am sorry you are dealing with this frustrating concern. The bottom line is that you need to see arrange an appointment with your Neurologist and get yourself started on one of these medicines for treatment of acute attacks and prevention of migraine.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups. Please accept my answer in case you do not have follow up queries.


Dr Shiva Kumar R
Neurologist & Epileptologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor